# SDR 05FDEA00523

- Difficulty date: March 15, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310
- Aircraft serial: 303
- Aircraft time: 54,008 hours, 17,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOD TYPE Y MOD NR 9-AGING-INSP REV NR PS PT1 AGING AIRPLANE SAFETY RULE (AASR).  COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1.  FUSELAGE - REPAIR AT FR 15/16 BELOW R1 DOOR (PLEASE EVALUATE).  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 53-12-12, FIG 201, SHEET 1 AND 51-40-21.
